MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced refractive surprise.During the explant procedure surgeon noticed temporal haptic not positioned in bag correctly and potential cause for refractive surprise along with enlarged capsulorhexis.The lens was exchanged for another lens model 04 months 25 days following the initial procedure.Additional information was received and stated, patient reason for the blurred vision was due to a refractive surprise.The surgeon was engaged to perform an iol exchange procedure in right eye, he did not perform the original surgery the initial surgery was performed in other hospital.The haptic was located outside the capsular bag was an incidental finding at the time of the explant by the surgeon.This was not recorded at the time of the original surgery nor detected prior to the explant.However, it probably contributed to the refractive surprise and the patient symptoms.The patient did undergo a second procedure at least 5 months following the original surgery as he could not tolerate the residual refractive error.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24618286
Report Number9612169-2026-00604
Device Sequence Number9575400
Product Code MJP
UDI-Device Identifier00380652468596
UDI-Public(01)00380652468596(17)260723(11)220725(10)25451839
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2026
Device Model NumberCNWTT3
Device Catalogue NumberCNWTT3.230
Device Lot Number25451839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/17/2026
Date Device Manufactured07/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale